RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Матем. заметки:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. заметки, 2018, том 103, выпуск 6, статья опубликована в англоязычной версии журнала (Mi mz10821)  

Статьи, опубликованные в английской версии журнала

On One- and Two-Periodic Wave Solutions of the Ninth-Order KdV Equation

J. Panga, L. C. Hea, Z. L. Zhaob

a College of Sciences, Inner Mongolia University of Technology, Hohhot, China
b Department of Mathematics, Harbin Institute of Technology, Harbin, China

Аннотация: In this paper, periodic wave solutions of the ninth-order KdV equation are constructed and expressed explicitily in terms of bilinear forms obtained on the basis of a multidimensional Riemann theta-function. The dynamic futures of these solutions are discussed.

Ключевые слова: ninth-order KdV equation, Hirota bilinear method, Riemann theta-function, periodic wave solution.

Финансовая поддержка Номер гранта
National Natural Science Foundation of China 11561051
Key Research Projects of Inner Mongolia higher school NJZZ14053
This work was supported in part by the National Natural Science Foundation of China (project no. 11561051), the Key Research Projects of Inner Mongolia higher school (project no. NJZZ14053).



Англоязычная версия:
Mathematical Notes, 2018, 103:6, 943–951

Реферативные базы данных:

Тип публикации: Статья
Поступило: 28.09.2014
Исправленный вариант: 27.11.2015
Язык публикации: английский

Образец цитирования: J. Pang, L. C. He, Z. L. Zhao, “On One- and Two-Periodic Wave Solutions of the Ninth-Order KdV Equation”, Math. Notes, 103:6 (2018), 943–951

Цитирование в формате AMSBIB
\Bibitem{PanHeZha18}
\by J.~Pang, L.~C.~He, Z.~L.~Zhao
\paper On One- and Two-Periodic Wave Solutions
of the Ninth-Order KdV Equation
\jour Math. Notes
\yr 2018
\vol 103
\issue 6
\pages 943--951
\mathnet{http://mi.mathnet.ru/mz10821}
\crossref{https://doi.org/10.1134/S0001434618050310}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436583800031}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049142242}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mz10821

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Просмотров:
    Эта страница:87
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020